# SDR UALA2011122307089

- Difficulty date: December 23, 2011
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 52,245 hours, 6,155 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL CEILING LIGHT IN UPPER DECK AT ROW 15 IS INOP.  RELAMPED CEILING EEL LIGHT BETWEEN ROWS 15 IN UPPER DECK, OPS CHK NORMAL.
